# SDR AALA202102029024

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 11,223 hours, 4,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18274
- Condition: Displaced
- Location: L1 Door
- Part time: 19,443 hours, 7,884 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR SLIDE FELL OUT OF PACK DURING ARRIVAL AT GATE. REPLACED L1 DOOR SLIDE PER JOB CARD 08L22125001.
